Title

Meshless Method Based on Radial Basis Functions for Solving Parabolic Partial Differential Equations with Variable Coefficients

Document Type

Article

Publication Date

2010

Department

Mathematics

Abstract

The method of approximate particular solutions is extended for solving initial-boundary-value problems for general parabolic partial differential equations (PDEs) with variable coefficients. The main idea is to reduce the parabolic PDEs into a series of elliptic PDEs and approximate the unknown solution by the closed-form particular solution using radial basis functions. Numerical experiments in two and three dimensions show that the proposed scheme is accurate and easy to implement.

Publication Title

Numerical Heat Transfer Part B-Fundamentals

Volume

57

Issue

5

First Page

333

Last Page

347

This document is currently not available here.

Find in your library

Share

 
COinS